Oscillation of solutions for systems of hyperbolic equations of neutral type
MetadataShow full metadata
In this paper, we obtain sufficient conditions for the oscillation of solutions to systems of hyperbolic differential equations of neutral type. We consider such systems subject to two kinds of boundary conditions.
CitationWang, P., & Wu, Y. (2004). Oscillation of solutions for systems of hyperbolic equations of neutral type. Electronic Journal of Differential Equations, 2004(80), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.